Open Access
Translator Disclaimer
2013 On high dimensional maximal operators
J. M. Aldaz , J. Perez Lazaro
Banach J. Math. Anal. 7(2): 225-243 (2013). DOI: 10.15352/bjma/1363784233

Abstract

In this note we describe some recent advances in the area of maximal function inequalities. We also study the behaviour of the centered Hardy--Littlewood maximal operator associated to certain families of doubling, radial decreasing measures, and acting on radial functions. In fact, we precisely determine when the weak type $(1,1)$ bounds are uniform in the dimension.

Citation

Download Citation

J. M. Aldaz . J. Perez Lazaro . "On high dimensional maximal operators." Banach J. Math. Anal. 7 (2) 225 - 243, 2013. https://doi.org/10.15352/bjma/1363784233

Information

Published: 2013
First available in Project Euclid: 20 March 2013

zbMATH: 1266.42041
MathSciNet: MR3039949
Digital Object Identifier: 10.15352/bjma/1363784233

Subjects:
Primary: 42B25
Secondary: 47B38

Keywords: maximal operators , radial measures , weak type bounds

Rights: Copyright © 2013 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.7 • No. 2 • 2013
Back to Top